# SDR AALA20170807005

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 6,901 hours, 2,521 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 EMERGENCY EXIT DOOR DAMPNER PRESSURE LOW. SERVICED R2 EMERGENCY EXIT DOOR DAMPNER PER AMM 52-22-00.
